# SDR AALA20021753

- Difficulty date: November 22, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DAMAGE ON FORMER AT STATION 522 BETWEEN L20R AND L21R.  INSTALLED FORMER REPAIR SPLICE PER SRM 53-03-00 FIG 3.  (M)
